Virtual Teen Forums
 

Go Back   Virtual Teen Forums > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old May 17th, 2005, 07:15 PM   #1
Φρανκομβριτ
Sporadic Poster
 
Φρανκομβριτ's Forum Picture
 
Join Date: October 1, 2004
Location: Gatineau (Outaouais), Québec
Age: 26
Gender: Male
Default flash backs

Lately I have been having flash backs. I'll be sitting in Homewoom or something, and have a flashback of being in class high. It's scary sometimes, and at other times it sucks coz I can't concentrate. What do I do, and why am I getting them?
Φρανκομβριτ is offline   Reply With Quote
Old May 17th, 2005, 07:39 PM   #2
<-Dying_to_Live->
VT Lover
 
<-Dying_to_Live->'s Forum Picture
 
Join Date: January 30, 2005
Location: Athens
Default

what to do what to do... stop taking whatever drug it is that gets you high in class
<-Dying_to_Live-> is offline   Reply With Quote
Old May 17th, 2005, 08:01 PM   #3
Φρανκομβριτ
Sporadic Poster
 
Φρανκομβριτ's Forum Picture
 
Join Date: October 1, 2004
Location: Gatineau (Outaouais), Québec
Age: 26
Gender: Male
Default

I have. I've been sober for 5 weeks. I started getting them 2 weeks ago

Sic Semper Tyrannis
Φρανκομβριτ is offline   Reply With Quote
Old May 17th, 2005, 08:07 PM   #4
<-Dying_to_Live->
VT Lover
 
<-Dying_to_Live->'s Forum Picture
 
Join Date: January 30, 2005
Location: Athens
Default

well at least your on the path to recovery, good luck and just hang in there
<-Dying_to_Live-> is offline   Reply With Quote
Old May 17th, 2005, 11:21 PM   #5
Φρανκομβριτ
Sporadic Poster
 
Φρανκομβριτ's Forum Picture
 
Join Date: October 1, 2004
Location: Gatineau (Outaouais), Québec
Age: 26
Gender: Male
Default

thanks. But what about my problem?

Sic Semper Tyrannis
Φρανκομβριτ is offline   Reply With Quote
Old May 18th, 2005, 01:34 AM   #6
<-Dying_to_Live->
VT Lover
 
<-Dying_to_Live->'s Forum Picture
 
Join Date: January 30, 2005
Location: Athens
Default

its just withdrawal symptoms. i gues your gunna have to live with it until it goes away, sorry
<-Dying_to_Live-> is offline   Reply With Quote
Old May 18th, 2005, 02:26 AM   #7
Whisper
Ancient Gmod
 
Whisper's Forum Picture
 
Name: Kodie
Join Date: June 30, 2004
Location: Van Island, BC
Age: 30
Gender: Male
Blog Entries: 4
Default

It's not withdrawl symptoms!!!!!!!!!
Aside from drugs that I USED to be on that were givin to me by a DOCTOR like the anti-depressants(which I was flushing in a week) and the sleeping pills (I poped the entire bottle christmas eve) since then I haven't had anything excpt the very rare tylonol.

I get them to.

Flash backs
Nasty dizzy spells
Huge blank areas of my past
blah blah blah

I have no idea why I have them or how to stop them gatwick.

My advice........Get used to them


Sobber for 5 weeks!!!

♫♪Κodie♪♫
Whisper is offline   Reply With Quote
Old May 18th, 2005, 04:43 PM   #8
Φρανκομβριτ
Sporadic Poster
 
Φρανκομβριτ's Forum Picture
 
Join Date: October 1, 2004
Location: Gatineau (Outaouais), Québec
Age: 26
Gender: Male
Default

I have all of those two. What the hell is this? Can anyone help?

Sic Semper Tyrannis
Φρανκομβριτ is offline   Reply With Quote
Old May 18th, 2005, 05:17 PM   #9
kevin
Legendary Member
 
Join Date: August 7, 2004
Location: NY USA
Default

Ugh, I know a drug that has symptoms like this that can possibly last your whole life. It's on the tip of my toung, GOD I'm stupid.

Normally, alchohol won't do this to you after 6 months. I'm no genious and I'm sure that shaolin will flame me for even responding and trying to help... That's what he does.

I'll try to look it up, hope things get better for you!
Kevin
kevin is offline   Reply With Quote
Old May 18th, 2005, 08:42 PM   #10
Φρανκομβριτ
Sporadic Poster
 
Φρανκομβριτ's Forum Picture
 
Join Date: October 1, 2004
Location: Gatineau (Outaouais), Québec
Age: 26
Gender: Male
Default

Thanks Kevin! It really sucks. Today I was listening to maths, and I had a flashback of an acid trip. I had to figure out the maths on my own

Sic Semper Tyrannis
Φρανκομβριτ is offline   Reply With Quote
Old May 19th, 2005, 02:45 PM   #11
Shaolin
Awesome Poster
 
Join Date: March 21, 2004
Location: England - United Kingdom
Default

Quote:
Originally Posted by cosmos
its just withdrawal symptoms. i gues your gunna have to live with it until it goes away, sorry
No it's not.

Flashbacks are a psychological phenomenom. They occur after hallucinogenic drug use, in some users.

My advise to you would be to talk about what you experiance in your flashbacks with a friend you trust.

They usually dissapear after a while, however if they keep bothering you for a long time i'd suggest you see a mental health professional.

Keep yourself occupied and get some exercise in there somewhere. It's always good to enrich your mind and body, so try exercise, and doing homework/reading more. I'm not saying this will cure you of anything, but it should keep you occupied with something productive, and promote recovery.

If anyone wants immediate advice don\'t hestitate to contact to me on AIM (AOL instant messenger) - aim: vodkasmodka

Eccentric! Not egocentric!
Shaolin is offline   Reply With Quote
Old May 19th, 2005, 02:47 PM   #12
Shaolin
Awesome Poster
 
Join Date: March 21, 2004
Location: England - United Kingdom
Default

Quote:
Originally Posted by kevin
Ugh, I know a drug that has symptoms like this that can possibly last your whole life. It's on the tip of my toung, GOD I'm stupid.

Normally, alchohol won't do this to you after 6 months. I'm no genious and I'm sure that shaolin will flame me for even responding and trying to help... That's what he does.

I'll try to look it up, hope things get better for you!
Kevin
LSD is the major drug which causes flashbacks. It can also cause HPPD.

Any hallucinogenic drug can cause flashbacks, but it's most common in the really potent ones, like LSD or research chemicals like 2-Cb, or MDMA.

If anyone wants immediate advice don\'t hestitate to contact to me on AIM (AOL instant messenger) - aim: vodkasmodka

Eccentric! Not egocentric!
Shaolin is offline   Reply With Quote
Old May 19th, 2005, 08:21 PM   #13
Φρανκομβριτ
Sporadic Poster
 
Φρανκομβριτ's Forum Picture
 
Join Date: October 1, 2004
Location: Gatineau (Outaouais), Québec
Age: 26
Gender: Male
Default

Quote:
Originally Posted by Shaolin
Quote:
Originally Posted by kevin
Ugh, I know a drug that has symptoms like this that can possibly last your whole life. It's on the tip of my toung, GOD I'm stupid.

Normally, alchohol won't do this to you after 6 months. I'm no genious and I'm sure that shaolin will flame me for even responding and trying to help... That's what he does.

I'll try to look it up, hope things get better for you!
Kevin
LSD is the major drug which causes flashbacks. It can also cause HPPD.

Any hallucinogenic drug can cause flashbacks, but it's most common in the really potent ones, like LSD or research chemicals like 2-Cb, or MDMA.
Would Crystal Meth or Acid maybe have the same affect?
Φρανκομβριτ is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 07:29 AM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright © 2004 - 2017, VirtualTeen.org